Medicine Overview of Mahacef Dry Syrup
Mahacef Dry Syrup is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Nausea, Diarrhoea, Allergic reaction.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Dissolve the powder in sterile water. Shake well and use. Mahacef Dry Syrup may be taken with or without food, but it is better to take it at a fixed time.
Mahacef Dry Syrup is an antibiotic. It works by preventing the formation of the bacterial protective covering which is essential for the survival of bacteria in the human body.
In Depth Information on Mahacef Dry Syrup
Your doctor has prescribed Mahacef to cure your infection and improve symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better.
Discontinue Mahacef and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- If you're on blood thinners, Mahacef can interact with your medications and increase your bleeding tendencies.
Mahacef Dry Syrup related warnings
Mahacef Dry Syrup is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Mahacef Dry Syrup is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Mahacef Dry Syrup, since it may have possible effects such as rash and diarrhea.
Mahacef Dry Syrup does not usually affect your ability to drive.
Mahacef Dry Syrup should be used with caution in patients with kidney disease. Dose adjustment of Mahacef Dry Syrup may be needed. Please consult your doctor.
Mahacef Dry Syrup should be used with caution in patients with liver disease. Dose adjustment of Mahacef Dry Syrup may be needed. Please consult your doctor.
If you miss a dose of Mahacef Dry Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
User Submitted Feedback For Mahacef Dry Syrup
Patients taking Mahacef Dry Syrup How much was the improvement? What are you using Mahacef Dry Syrup for?
Survey Participants: 2
“The following are the results of on-going survey on 1mg.com for Mahacef Dry Syrup. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Mahacef Dry Syrup
Mahacef is a cephalosporin antibiotic used for treating many infections, for eg: infections of the ear, throat (e.g. tonsillitis, pharyngitis), chest and lungs (e.g. bronchitis, pneumonia) and urinary tract (e.g. cystitis and kidney infections).
Mahacef has not been indicated for the treatment of diarrhea. Please talk to your doctor if you have diarrhea before taking any antibiotics.
Yes, Mahacef belongs to a group of antibiotics called 'cephalosporins'.
Safety of Mahacef in children less than 6 months of age (includes premature and newborn infants) has not been established. Please consult your doctor before starting any antibiotics in children.
Mahacef is not a penicillin. It belongs to a different class of medicines known as cephalosporin and it works in a similar way as penicillins. However, they are different antibiotics. Please consult your doctor regarding their use.
Diarrhea is a common side effect of Mahacef. Diarrhea has been more commonly associated with higher doses. Stop the medicine if you have severe watery diarrhea that will not stop and you are feeling weak and have a fever. immediately consult your doctor.
Constipation has not been reported as a side effect with Mahacef. Please consult your doctor in case you experience constipation while taking Mahacef.
Mahacef is not effective against chlamydia infections, so, it is not used for its treatment. Please consult your doctor if you have been diagnosed with a chlamydial infection.
Mahacef is a cephalosporin which has an action similar to penicillins but it does not contain any penicillin.
No, Mahacef is not active against pseudomonas. Most strains of pseudomonas are resistant to Mahacef. Please consult your doctor if you have pseudomonas infections for the appropriate antibiotic treatment.
No, Mahacef does not contain sulfur. Please check the package leaflet (patient information leaflet) before using any medicine for its contents.
Mahacef is not active against the bacteria (Treponema pallidum) which causes syphilis. So, it is not used for the treatment of syphilis. Please consult your doctor if you have signs and symptoms of syphilis.
Mahacef can be used to treat uncomplicated gonorrhea caused by Neisseria gonorrhoeae (both penicillinase and non-penicillinase producing bacteria). However, always talk to your doctor if you have any infection as it should be diagnosed properly by a doctor before the start of antibiotics. Never take antibiotics yourself.
Mahacef is not indicated for the treatment of typhoid by the government regulatory authorities. However, Indian Academy of Pediatrics recommend the use of Mahacef in children for uncomplicated typhoid fever. It is hence, advisable that you must take the antibiotics for typhoid fever only when it is recommended by your doctor. Do not take antibiotics yourself.
There is no evidence of cefexime affecting birth control (contraception). However, interactions may occur and Mahacef may affect the action of birth control pills. Please consult your doctor to confirm whether you require a extra birth control measure while taking Mahacef.
Q. Can I take Mahacef with azithromycin?
No interactions have been clinically observed between Mahacef and azithromycin. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Mahacef and doxycycline together?
No interactions have been clinically observed between Mahacef and doxycycline. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Mahacef with paracetamol?
No interactions have been clinically observed between Mahacef and paracetamol. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Mahacef with folic acid?
Folic acid can be taken with Mahacef as no drug-drug interactions have been clinically observed between them. However, interactions may occur. Please consult your doctor before taking the two medicines together.
One of the following vendor pharmacies will deliver Mahacef Dry Syrup: VRS, OHM, PEN, EQN, HNP, DHR, DPL, MAK, ZEL, GPT, HZF, ZVP, MDO, P2P, DVH, RKS, CLT, SCH, KMC, BTM, RWP, INC, RPP, NSL, DGN, SGH, SAF, PMA, MSD, SHD, BMJ, RHW, KHH, SHC, MDH, SDM, KHC, DFP, HSP, HGI, 9T9, HAT, SYN, IPL, NNH, NVL, WSI, SBA, SJP, PLT, OIP, IAD, AYU, MMS, NDP, ESY, JIV, VDH, UMP, MAM, JVN, NAS, SVH, TOM, HPC, RUS, USF, ATP, JVO, GBL, ENP, DYG, HIP, DLP, GPP, SSA, DPP, QTM, BAP, NVY, FGH, ANT, RSS, HTS, EMB, QLF, BLE, TRP, ABP, RDR, SLN, BBS, RSA, OLT, BHP, STA, LHA, EVP, TNH, SBL, AYM, BIO, BAL, PWN, MAX, BHM, AAR, NTB, PTI, PVP, TFP, GHR, SHP, ATL, THP, BDN, JSL, GNC, HMP, MPC, MLC, BSN, HBV, NXG, SRG, RHL, AAY, OWP, RPI, GTC, AGT, SGC, HEX, RDH, VNS, LCC, AMR, DAO, SWA, GTK, ARD, PRN, WHL, RJH, PNT, ADT, PPR, SWP